| Model Number |
EEAORVIL25A |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Form Staple (2579); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: b1, b2, b5, g3, h1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic distal esophagectomy, the staple line was incomplete.The procedure was converted from la paroscopic to open to retrieve the anvil.Suturing was performed as a staple line replacement and anastomosis.
Additional Manufacturer Narrative
D10.Concomitant products: eeaxl2535, eeaxl2535 eea xl 25mm-3.5 sgl use stap (lot#: p5h1160).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a distal esophagectomy, the staple line was incomplete.A thoracotomy was performed to retrieve the anvil.Suturing was performed as a staple line replacement and anastomosis.